Boundedness of commutators on Herz spaces with variable exponent

Research output: Contribution to journalArticle

48 Citations (Scopus)

Abstract

Our aim in the present paper is to prove the boundedness of vector-valued commutators on Herz spaces with variable exponent. In order to obtain the result, we clarify a relation between variable exponent and BMO norms.

Original languageEnglish
Pages (from-to)199-213
Number of pages15
JournalRendiconti del Circolo Matematico di Palermo
Volume59
Issue number2
DOIs
Publication statusPublished - Aug 2010
Externally publishedYes

Fingerprint

Herz Space
Variable Exponent
Commutator
Boundedness
Norm

Keywords

  • BMO
  • Commutator
  • Herz spaces with variable exponent

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Boundedness of commutators on Herz spaces with variable exponent. / Izuki, Mitsuo.

In: Rendiconti del Circolo Matematico di Palermo, Vol. 59, No. 2, 08.2010, p. 199-213.

Research output: Contribution to journalArticle

@article{2fc6e27e13824d0691eadb51f426e125,
title = "Boundedness of commutators on Herz spaces with variable exponent",
abstract = "Our aim in the present paper is to prove the boundedness of vector-valued commutators on Herz spaces with variable exponent. In order to obtain the result, we clarify a relation between variable exponent and BMO norms.",
keywords = "BMO, Commutator, Herz spaces with variable exponent",
author = "Mitsuo Izuki",
year = "2010",
month = "8",
doi = "10.1007/s12215-010-0015-1",
language = "English",
volume = "59",
pages = "199--213",
journal = "Rendiconti del Circolo Matematico di Palermo",
issn = "0009-725X",
publisher = "Circolo Matematico di Palermo",
number = "2",

}

TY - JOUR

T1 - Boundedness of commutators on Herz spaces with variable exponent

AU - Izuki, Mitsuo

PY - 2010/8

Y1 - 2010/8

N2 - Our aim in the present paper is to prove the boundedness of vector-valued commutators on Herz spaces with variable exponent. In order to obtain the result, we clarify a relation between variable exponent and BMO norms.

AB - Our aim in the present paper is to prove the boundedness of vector-valued commutators on Herz spaces with variable exponent. In order to obtain the result, we clarify a relation between variable exponent and BMO norms.

KW - BMO

KW - Commutator

KW - Herz spaces with variable exponent

UR - http://www.scopus.com/inward/record.url?scp=84859808539&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84859808539&partnerID=8YFLogxK

U2 - 10.1007/s12215-010-0015-1

DO - 10.1007/s12215-010-0015-1

M3 - Article

VL - 59

SP - 199

EP - 213

JO - Rendiconti del Circolo Matematico di Palermo

JF - Rendiconti del Circolo Matematico di Palermo

SN - 0009-725X

IS - 2

ER -